MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU262110
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/19/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), the gore® tag® thoracic endoprosthesis is not recommended in patients with known sensitivities or allergies to eptfe, fep, gold, nickel, or titanium.Complications associated with the use of the gore® tag® thoracic endoprosthesis may include but are not limited to: allergic reaction (e.G., to contrast, anti-platelet therapy, stent graft material).Medications benadryl oral and topical, aspirin, heart burn medications (type unknown), medical marijuana, and over the counter medications (types unknown).The review of the manufacturing paperwork verified that these lots met all pre-release specifications.Additional devices implanted: tgu312610/10265476 and tgu313110/10483573.(b)(4).
 
Event or Problem Description
On (b)(6) 2015, the patient was treated for a thoracic aortic aneurysm using conformable gore® tag® thoracic endoprostheses.It was reported metal clips (manufacturer unknown) were left behind in the patient¿s right femoral artery.It was reported ¿days¿ after the surgery the patient was experiencing severe itching that has lasted 3.5 years.The patient reportedly underwent an allergy test at a dermatologist confirming the patient has a nickel allergy.The patient is reportedly being monitored.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7835886
Report Number2017233-2018-00526
Device Sequence Number1981407
Product Code MIH
UDI-Device Identifier00733132617791
UDI-Public00733132617791
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Catalogue NumberTGU262110
Device Lot Number12207341
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR